# SDR SWAA012819

- Difficulty date: October 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 49,782 hours, 41,499 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB WHEN MOVING GEAR HANDLE FROM UP TO OFF, GEAR STARTED TO EXTEND.  RECYCLED HANDLE TO UP.  ON APPROACH MOVED HANDLE FROM UP TO OFF AND GEAR REMAINED UP.  INSPECTED LANDING GEAR SELECTOR VALVE.  LANDING GEAR EXTENSION AND RETRACTION SYSTEM CHECKS NORMAL PER MM.
